A jump-type SDE approach to positive self-similar Markov processes

Döring, Leif ; Barczy, Mátyás

DOI: https://doi.org/10.1214/EJP.v17-2402
URL: https://arxiv.org/abs/1111.3235
Additional URL: https://projecteuclid.org/euclid.ejp/1465062416
Document Type: Article
Year of publication: 2012
The title of a journal, publication series: Electronic Journal of Probability : EJP
Volume: 17
Issue number: No. 94
Page range: 1-39
Place of publication: Seattle, WA
Publishing house: University of Washington, Mathematics Department
ISSN: 1083-6489
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastik (Döring 2017-)
Subject: 510 Mathematics
Additional information: Online-Ressource

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

BASE: Döring, Leif ; Barczy, Mátyás

Google Scholar: Döring, Leif ; Barczy, Mátyás

ORCID: Döring, Leif ORCID: 0000-0002-4569-5083 ; Barczy, Mátyás

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item